Alert archive / Arkansas / Severe Thunderstorm Warnings in 2000
Severe Thunderstorm Warning 270, NWS Little Rock, AR
NWS Little Rock, AR issued this severe thunderstorm warning at May 26, 2000, 1:43 PM CDT for Cleburne County, White County, Arkansas. It was in force for 32 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- May 26, 2000, 1:43 PM CDT (18:43 UTC)
- Expired
- May 26, 2000, 2:15 PM CDT
- In force
- 32 min
- Issued by
- NWS Little Rock, AR
- Area
- Whole counties; the outline is the Mesonet’s reconstruction
Counties Cleburne County, AR, White County, AR
The nearest sounding before it
Little Rock, AR (KLZK), launched 12:00Z, 6.7 hours before the alert went out and 187 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 398 J/kg
- Mixed-layer CIN
- -152 J/kg
- Mixed-layer LCL
- 1121 m above ground
- 0-6 km bulk shear
- 27 kt
- 0-1 km storm-relative helicity
- 80 m²/s²
- 0-3 km storm-relative helicity
- 120 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 3.8
The text
The text of this product is not in the archive. The NWS text archive before 2002 is incomplete.
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Little Rock, AR wrote its last area forecast discussion before this severe thunderstorm warning went out at May 26, 10:55 AM CDT, 2 hours 48 minutes earlier.
Area forecast discussion, May 26, 10:55 AM CDT, 2 hours 48 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LITTLE ROCK AR 1055 AM CDT FRI MAY 26 2000 OUTFLOW FROM EARLIER THUNDERSTORM COMPLEX IN OK CONTINUES TO SPAWN NEW STORMS OVER WESTERN AR. AIR ACROSS AR IS VERY UNSTABLE WITH LITTLE IN THE WAY OF CAPPING...SO WILL ALLOW THE STORMS TO CONTINUE TO SPREAD RAPIDLY NORTHEAST INTO CENTRAL AND NORTHERN AR DURING THE LATE MORNING AND EARLY AFTERNOON. UPDATED ZONES TO INCREASE SHOWER AND THUNDERSTORM CHANCES... ESPECIALLY WEST AND NORTH (LIKELY). WILL INCREASE POPS FROM 20 TO 50 PERCENT CENTRAL SECTIONS AND WILL INTRODUCE 30 PERCENT IN THE SOUTHEAST. (45) .LIT...NONE.
In the hours before
Special weather statement, May 26, 12:39 PM CDT, 1 hour 4 minutes before
ARZ031-032-039-041>044-052-054-261838- SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LITTLE ROCK AR 1239 PM CDT FRI MAY 26 2000 ...THUNDERSTORMS WITH HEAVY RAIN MOVING ACROSS WEST CENTRAL ARKANSAS... AN AREA OF THUNDERSTORMS WITH HEAVY RAIN AND OCCASIONALLY GUSTY WINDS WAS MOVING ACROSS WEST CENTRAL ARKANSAS. HEAVY DOWNPOURS MAY BE EXPECTED IN HOT SPRINGS...MOUNT IDA...MORRILTON...PERRYVILLE AND OTHER COMMUNITIES. RAINFALL AMOUNTS OF UP TO ONE INCH AN HOUR ARE POSSIBLE WITH URBAN AND SMALL STREAM FLOODING THE RESULT. OTHER ISOLATED THUNDERSTORMS WILL PRODUCE LOCALLY HEAVY RAINS AND GUSTY WINDS. WIND GUSTS HAVE BEEN REPORTED UP TO 40 MILES AN HOUR. BOATERS AND FISHERMEN SHOULD MOVE TO SAFE HARBOR SHOULD THUNDER BE HEARD OR LIGHTNING OBSERVED CLOSE ABOARD. STAY TUNED TO NOAA WEATHER RADIO FOR THE LATEST WEATHER INFORMATION. 25
Special weather statement, May 26, 12:39 PM CDT, 1 hour 4 minutes before
ARZ031-032-039-041>044-052-054-261838- SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LITTLE ROCK AR 1239 PM CDT FRI MAY 26 2000 ...THUNDERSTORMS WITH HEAVY RAIN MOVING ACROSS WEST CENTRAL ARKANSAS... AN AREA OF THUNDERSTORMS WITH HEAVY RAIN AND OCCASIONALLY GUSTY WINDS WAS MOVING ACROSS WEST CENTRAL ARKANSAS. HEAVY DOWNPOURS MAY BE EXPECTED IN HOT SPRINGS...MOUNT IDA...MORRILTON...PERRYVILLE AND OTHER COMMUNITIES. RAINFALL AMOUNTS OF UP TO ONE INCH AN HOUR ARE POSSIBLE WITH URBAN AND SMALL STREAM FLOODING THE RESULT. OTHER ISOLATED THUNDERSTORMS WILL PRODUCE LOCALLY HEAVY RAINS AND GUSTY WINDS. WIND GUSTS HAVE BEEN REPORTED UP TO 40 MILES AN HOUR. BOATERS AND FISHERMEN SHOULD MOVE TO SAFE HARBOR SHOULD THUNDER BE HEARD OR LIGHTNING OBSERVED CLOSE ABOARD. STAY TUNED TO NOAA WEATHER RADIO FOR THE LATEST WEATHER INFORMATION. 25
Special weather statement, May 26, 1:30 PM CDT, 13 minutes before
ARZ003>007-012>016-021>025-030>034-037>041-270230- SEVERE WEATHER OUTLOOK NATIONAL WEATHER SERVICE LITTLE ROCK AR 130 PM CDT FRI MAY 26 2000 ...SLIGHT RISK OF SEVERE WEATHER ROUGHLY ACROSS THE NORTHWESTERN HALF OF ARKANSAS THIS AFTERNOON AND TONIGHT... THERE IS A SLIGHT RISK OF SEVERE WEATHER ACROSS THE NORTHWEST HALF OF ARKANSAS THIS AFTERNOON AND TONIGHT. AN AREA OF SCATTERED TO NUMEROUS THUNDERSTORMS WILL BE MOVING TO THE EAST...WITH INDIVIDUAL STORMS MOVING TO THE NORTHEAST. STRONG WINDS AND HEAVY RAINS WILL BE THE MAIN THREATS. LARGE HAIL IS A POSSIBILITY AS WELL. STORM SPOTTERS...AMATEUR RADIO OPERATORS...AND EMERGENCY MANAGERS COULD BE ACTIVATED THIS AFTERNOON AND TONIGHT. 32
The office that day
Everything else NWS Little Rock, AR issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 26, 12:45 PM CDT | Severe Thunderstorm Warning | LZK | Clark, Hot Spring | 30 min |
| May 26, 12:45 PM CDT | Severe Thunderstorm Warning | LZK | Garland, Saline | 30 min |
| May 26, 1:10 PM CDT | Severe Thunderstorm Warning | LZK | Garland, Grant, Hot Spring, Perry, Pulaski, Saline | 35 min |
| May 26, 1:10 PM CDT | Severe Thunderstorm Warning | LZK | Clark, Dallas | 35 min |
| May 26, 1:10 PM CDT | Severe Thunderstorm Warning | LZK | Conway, Faulkner | 35 min |
| May 26, 1:43 PM CDT | Severe Thunderstorm Warning | LZK | Faulkner, Grant, Lonoke, Pulaski, Saline | 32 min |
| May 26, 1:43 PM CDT | Severe Thunderstorm Warning | LZK | Hot Spring | 32 min |
| May 26, 2:13 PM CDT | Severe Thunderstorm Warning | LZK | Prairie, White, Woodruff | 47 min |
| May 26, 2:13 PM CDT | Severe Thunderstorm Warning | LZK | Cleveland, Dallas, Grant, Jefferson, Pulaski, Saline | 47 min |
| May 26, 2:13 PM CDT | Severe Thunderstorm Warning | LZK | Lonoke | 47 min |
| May 26, 3:00 PM CDT | Severe Thunderstorm Warning | LZK | Monroe, Prairie, Woodruff | 30 min |
Nearby
Severe Thunderstorm Warnings in Arkansas, 2000Every severe thunderstorm warning in 2000
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.